Open Access
2017 On the Loewy length of modules of finite projective dimension
Tony J. Puthenpurakal
J. Commut. Algebra 9(2): 291-301 (2017). DOI: 10.1216/JCA-2017-9-2-291


Let $(A,\mathfrak{m} )$ be a Gorenstein local ring, and let $M$ be an $A$ module of finite length and finite projective dimension. We prove that the Loewy length of $M$ is greater than or equal to the order of~$A$.


Download Citation

Tony J. Puthenpurakal. "On the Loewy length of modules of finite projective dimension." J. Commut. Algebra 9 (2) 291 - 301, 2017.


Published: 2017
First available in Project Euclid: 3 June 2017

zbMATH: 1373.13016
MathSciNet: MR3659952
Digital Object Identifier: 10.1216/JCA-2017-9-2-291

Primary: 13D02
Secondary: 13D40

Keywords: Index , Loewy length

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

Vol.9 • No. 2 • 2017
Back to Top